Prozac + Havoc?
- 05-11-2008, 10:31 AM
- 05-11-2008, 01:30 PM
probably not a good idea to introduce hormones into your body when your taking anti D's.
- 05-11-2008, 03:02 PM
Nephilim is correct but with that said I have done it before (this exact combo) and been fine. I would just advise caution and direct attention to your mood. If you see a downturn then drop the havoc right away and enter PCT. Some hormones will boost mood and some will depress it. The reaction is also highly individual for each person and each compound.
Be careful and safe!
05-11-2008, 04:40 PM
05-11-2008, 05:22 PM
05-11-2008, 09:01 PM
Well said MR. 50. Certain hormones can certainly play Havoc(pun not intended) on your underlying psychological state.
Foland, when individuals are on anti-depressant medications, taking anything that can drastically alter hormone levels can certainly make things better, or potentially much worse. This can vary greatly from person to person
The final decision is in your hands, so please choose wisely. Your health and safety ALWAYS come first.
Evolutionary Muse - Inspire to Evolve
Similar Forum Threads
- By gtg223x in forum Post Cycle TherapyReplies: 0Last Post: 01-03-2011, 07:26 PM
- By Jurassic in forum Nutrition / HealthReplies: 2Last Post: 04-06-2010, 09:27 PM
- By Bravoboy in forum SupplementsReplies: 5Last Post: 08-31-2008, 08:44 PM
- By bmac21 in forum OTC DrugReplies: 1Last Post: 04-07-2008, 12:53 AM
- By tek in forum OTC DrugReplies: 4Last Post: 03-29-2008, 12:07 AM